Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 7

All articles in this issue are openly accessible.

On the Mordell-Weil ranks of supersingular abelian varieties in cyclotomic extensions
Antonio Lei and Gautier Ponsinet.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 1-16
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Improvement of the Bernstein-type theorem for space-like zero mean curvature graphs in Lorentz-Minkowski space using fluid mechanical duality
S. Akamine, M. Umehara and K. Yamada.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 17-27
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Counting elliptic curves with an isogeny of degree three
Maggie Pizzo, Carl Pomerance and John Voight.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 28-42
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On defectivity of families of full-dimensional point configurations
Christopher Borger and Benjamin Nill.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 43-51
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Teichmüller spaces of generalized symmetric homeomorphisms
Huaying Wei and Katsuhiko Matsuzaki.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 52-66
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Conformal and CR mappings on Carnot groups
Michael G. Cowling, Ji Li, Alessandro Ottazzi and Qingyan Wu.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 67-81
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Zeros of a one-parameter family of harmonic trinomials
Michael Brilleslyper, Jennifer Brooks, Michael Dorff, Russell Howell and Lisbeth Schaubroeck.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 82-90
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The fundamental theorem of simple harmonic functions
Safwan R. Arekat.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 91-105
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On a quaternionic Picard theorem
Cinzia Bisi and Jörg Winkelmann.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 106-117
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Topological factors of rank-one subshifts
Su Gao and Caleb Ziegler.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 118-126
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
$C^*$-algebras with weak$^*$ angelic dual balls
Ryotaro Tanaka.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 127-137
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
One Powell generator is redundant
Martin Scharlemann.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 138-141
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Gröbner bases and the Cohen-Macaulay property of Li’s double determinantal varieties
Nathan Fieldsteel and Patricia Klein.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 142-158
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Big fields that are not large
Barry Mazur and Karl Rubin.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 159-169
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Interpolation in model spaces
Pamela Gorkin and Brett D. Wick.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 170-182
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Grassmann semialgebras and the Cayley-Hamilton theorem
Letterio Gatto and Louis Rowen.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 183-201
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Catenarity in quantum nilpotent algebras
K. R. Goodearl and S. Launois.
Proc. Amer. Math. Soc. Ser. B 7 (2020), 202-214
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New